# SDR A6WA200940559

- Difficulty date: August 25, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 13,398 hours, 12,485 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Cracked
- Location: Bs 575
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT STGR 17 ON FLOOR SILL, QTY (X3) CRACK FOUND AROUND FASTENER HOLE OF RETAINING CLIP, DIMENSIONS ARE 0.100 TO .250 INCHES LONG.  REPAIR AT FS 575.5 LT STGR 17 ON SILL FLOOR IAW REO 601R-53-61-1741.  (K)
